Article contents
THE REGULAR PART OF A SEMIGROUP OF LINEAR TRANSFORMATIONS WITH RESTRICTED RANGE
Published online by Cambridge University Press: 20 February 2017
Abstract
Let $V$ be a vector space and let
$T(V)$ denote the semigroup (under composition) of all linear transformations from
$V$ into
$V$. For a fixed subspace
$W$ of
$V$, let
$T(V,W)$ be the semigroup consisting of all linear transformations from
$V$ into
$W$. In 2008, Sullivan [‘Semigroups of linear transformations with restricted range’, Bull. Aust. Math. Soc.77(3) (2008), 441–453] proved that












MSC classification
- Type
- Research Article
- Information
- Journal of the Australian Mathematical Society , Volume 103 , Issue 3 , December 2017 , pp. 402 - 419
- Copyright
- © 2017 Australian Mathematical Publishing Association Inc.
Footnotes
This research was supported by Chiang Mai University.
References
- 5
- Cited by